# SDR SIMA200431502

- Difficulty date: November 4, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 25.  REMOVED CORROSION BY MAKING CUTOUT.  FABRICATED A FILLER, 2 SHIMS AND EXTERNAL ANGLE.  REPAIR DONE IAW SRM.
